# SDR UIEA2018062801284

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,752 hours, 18,728 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Condition: Damaged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COWLING FWD ROD DAMAGED. REMOVED AND REPLACED NR 1 ENGINE FAN COWL HOLD OPEN ROD IAW AMM 71-11-04.
